# SDR SWIA2020042750351

- Difficulty date: March 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME P/N: 601R318086-1 AT FS 313.56 FOUND CORRODED.   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED WITH NEW PAX DOOR FRAME PN: 601R318086-1 REF CRJ-900 SRM  AND DRWG  SKY WEST TASK CARD COMPLIED WITH. COMPLIED WITH FORM M-337
